International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 8, Pages 495-503
Rough Marcinkiewicz integral operators
Department of Mathematics, Yarmouk University, Irbid, Jordan
Received 16 January 2001
Copyright © 2001 Hussain Al-Qassem and Ahmad Al-Salman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study the Marcinkiewicz integral operator , where is a polynomial mapping from into and is a homogeneous function of degree zero on with mean value zero over the unit sphere . We prove an boundedness result of for rough .